# SDR ASOA201100468

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 27,676 hours, 23,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA'S FLASHLIGHT INOP.  REPLACED BATTERIES, CAPT FLASHLIGHT IAW AMM 25-60-00.  OPS CHECK GOOD.
